# SDR YENA20140109007

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 22,015 hours, 13,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED R1 DOOR WILL NOT DISARM.  FOUND REGULATOR IN ARMED POSITION, COULD NOT INSTALL SAFETY PIN.  DEPLOYED SLIDE, CHECKED GOOD.  R & R SLIDE ASSY AND ADJUSTED GIRT BAR, SERVICED R1 DOOR PNEUMATIC ASSY IAW AMM 25-65-01.
